Publications

  • with R. Loewy, Linear Preservers on Spaces of Hermitian and Real Symmetric Matrices, Linear Algebra and Applications, 183(1993), 89-102.
  • On local factors attached to representations of p-adic Groups and Strong Multiplicity One, Thesis, Yale University, 1995.
  • On the gamma factor attached to Representations of U(2,1) and Strong multiplicity One, Israel Journal of Math., 102(1997), 317-345.
  • On Bessel distributions for GL(2) over a p-adic field, J. of Number Theory, 67(1997), 190-202.
  • with S. Rallis, A remark on Gelfand pairs of finite groups of Lie type, Journal of Algebra, 202(1998), 1-8.
  • with S. Rallis, A uniqueness theorem for Fourier-Jacobi models of Sp(4) representations, J. London Math. Soc. (2) 62(2000), 183-197.
  • On Bessel distributions for quasi-split groups, Tran. Amer. Math. Soc. 353(2001), 2601-2614.
  • A proof of the Kirillov Conjecture, Ann. of Math.(2), 158 (2003), no.1, 207-252.
  • Bessel functions for GL(3) over a p-adic field, Pacific J. of math., 211 (2003), no.1, 1-34. pdf file    dvi file
  • with Z. Mao, Bessel identities in the Waldspurger correspondence over a p-adic field, American J. of Math, 125 (2003),225-288.
  • with I. Piatetski-Shapiro and S. Rallis, On the uniqueness of Fourier Jacobi models for representations of U(2,1), Lie groups and symmetric spaces: Adv. in Math. Sci. 210(2003), 47-56. pdf file    dvi file
  • Bessel distributions for GL(3) over a p-adic field, Pacific J. of math., 217 (2004), no. 1, 11-27. pdf file    dvi file
  • with Z. Mao, Bessel identities in the Waldspurger correspondence over the real numbers, Israel J. of Math., 145(2005), 1-82.
  • Bessel functions for GL(n) over a p-adic field, Automorphic representations, L-functions and applications: progress and prospects, Ohio State Univ. Math. Res. Inst. Publ., 11, de Gruyter, Berlin, 2005, 1-40. pdf file    dvi file
  • with Z. Mao, A Whittaker Plancherel inversion formula for SL(2,R), J. Func. Anal., 238(2006),vol 1, 221-244.
  • with Z. Mao, Central critical value of automorphic L-functions, Geom. Funct. Anal. 17 (2007), no. 2, 333-384.     pdf file    dvi file
  • with S. Rallis, On the uniqueness of Fourier Jacobi models for representations of U(n,1), Represent. Theory 11 (2007), 1-15. pdf file    dvi file
  • with Z. Mao, A generalized Kohnen-Zagier formula for Maass forms, J. Lond. Math Soc. 82(2010) 1-16
  • with K. Snitz, A note on Bessel functions for supercuspidal representations of GL(2) over a p -adic field, Algebra Colloq. 18(2011) Special Issue No.1, 733-738.
  • with Subag, E., Birman, J., Mann, A., Strong contraction of the representations of the three-dimensional Lie algebras, J. Phys. A 45 (2012), no. 26, 265206, 25 pp.   pdf file
  • The classical Hankel transform in the Kirillov model of the discrete series, Integral Transforms Spec. Funct. 24 (2013), no. 5, 339-356.     pdf file
  • with E. Lapid, Z. Mao, A Bessel identity for the theta correspondence, Israel J. Math. 194 (2013), no. 1, 225-257.   pdf file
  • with O. Beit-Aharon, A kernel formula for the action of the Weyl element in the Kirillov model of SL(2,C), submitted. pdf file